Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Diabetic, taking rosuvas 10. Reason for lower body muscle mass reducing?

I am taking rosuvas 10 for last 8 years. I am a diebetic for last 10 years. My muscle mass of my lower body(bums and thighs is constantly reducing/dissolving continuesly over the years. I am taking metformin 1000 + metformin 500, sitagliption (istaval 100) ,lopran 75, and sartel 40 regularly. WHY IS MY LOWER BODY DISSOLVING ?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
If diabetes is uncontrolled then abnormally high levels of glucose in the blood can lead to nerve damage and result in what's known as diabetic neuropathy, which can cause muscle atrophy, especially in the legs.
Slowing the progression of diabetes also can slow the progression of atrophy. 

While treatment for neuropathy often entails blood glucose management, you may also benefit from regular exercise.Your doctor can determine what type of exercise is best for you. Exercises may include low-impact, non-weight-bearing activities such as biking or swimming, especially when atrophy is severe. Physical activity not only reduces neuropathy, but it can also help build strength in your leg muscles.
Control your blood sugar levels meticulously 
Do regular exercises in consultation with a physiotherapist.
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor